MathSciNet Relay Station
MathSciNet bibliographic data
MR1751657 60H15 (60G57 60J60)
Dawson, D. A.; Vaillancourt, J.; Wang, H. Stochastic partial differential equations for a class of interacting measure-valued diffusions. Ann. Inst. H. Poincaré Probab. Statist. 36 (2000), no. 2, 167–180.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement